# SDR CALA2017060501735

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 57,345 hours, 22,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: 5902
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLIDE ASSY RAMP HAS A 5 INCH CRACK 1/8 WIDTH. ON AFT EDGE OF AREA TWO IAW AMM 25-62-42-210-002A. REMOVED AND REPLACED RIGHT OVERWING SLIDE IAW AMM 25-62-42
